MAUDE Adverse Event Report: Limacorporate S.p.A. SMR System; SMR System - Humeral Body Reverse Short

Limacorporate S.p.A. SMR System; SMR System - Humeral Body Reverse Short
Model Number 1352.15.005
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abnormal Vaginal Discharge (2123); Joint Dislocation (2374)
Date of Event 07/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The complaint source reported that a first-stage shoulder revision surgery was performed on (b)(6) 2026 due to a dislocation.During the procedure, the glenosphere, custom screw, liner, short reverse body, and associated screw were explanted.A new screw from a standard reverse body was inserted into the stem, which was left in situ.According to the surgeon, a possible contributing factor was an infection.The surgeon also noted that the reverse body screw was not fully engaged and that insufficient bone was removed from the area at reverse body / stem connection.A new custom screw has been requested to limacorporate for the planned second-stage revision surgery.Hereby the list of devices that were implanted in the previous surgery: smr reverse humeral body short (product code: 1352.15.005, lot: 2602989 - ster: 260004) - sold in us smr reverse liner standard (product code: 1360.50.010, lot: 24at2c8 - ster: 2400162) - not sold in us smr eccent.Glenosphere ø 36mm (product code: 1376.15.031, lot: 2601926 - ster:2600023) - not sold in us cortic.Bone screw d.5 l.32 mm (product code: 8432.15.032, lot: 2521662 - ster: 2500150) - sold in us cortic.Bone screw d.5 l.34 mm (product code: 8432.15.034, lot: 2528462 - ster: 2500190) - sold in us cortic.Bone screw d.5 l.36 mm (product code: 8432.15.036, lot: 2517337 - ster: 2500120) - sold in us cortic.Bone screw d.5 l.48 mm (product code: 8432.15.048, lot: 2305906 - ster: 2300058) - sold in us cmd* 25-1748 glenoid implant (product code: 9617.Pe0.A0, lot: 2610182 - ster: 2600074) - not sold in us cmd* 25-1748 glenoid psi set 3 (product code: 9701.66.Azj, lot: 2610183 - ster: 2600060) - not sold in us cmd* 25-1748 glenoid anatomy (product code: 9705.An.2ey, lot: 2610184 - ster: 2600060) - not sold in us (*cmd: custom made device) event occurre in united kingdom.
 
Additional Manufacturer Narrative
The review of device history records did not highlight any pre-existing anomalies on all the lot numbers involved.A final report will be submitted after the investigation is completed.

Brand Name
SMR System
Common Device Name
SMR System - Humeral Body Reverse Short
Manufacturer (Section D)
Limacorporate S.p.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key50069636
Report Number3008021110-2026-00297
Device Sequence Number10288039
Product Code KWS
UDI-Device Identifier08033390272551
UDI-Public08033390272551
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110598
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other
Type of Report Initial
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1352.15.005
Device Lot Number2602989
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Initial Report FDA Received Date07/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown